en
Scientific article
English

Optimized Schwarz Methods for Circular Domain Decompositions with Overlap

Published inSIAM Journal on Numerical Analysis, vol. 52, no. 4, p. 1981-2004
Publication date2014-01
Citation (ISO format)
GANDER, Martin Jakob, XU, Yingxiang. Optimized Schwarz Methods for Circular Domain Decompositions with Overlap. In: SIAM Journal on Numerical Analysis, 2014, vol. 52, n° 4, p. 1981–2004. doi: 10.1137/130946125
Main files (1)
Article (Submitted version)
accessLevelRestricted
Identifiers
ISSN of the journal0036-1429
23views
0downloads

Technical informations

Creation09/05/2023 1:51:41 PM
First validation09/06/2023 12:49:24 PM
Update time09/06/2023 12:49:24 PM
Status update09/06/2023 12:49:24 PM
Last indexation01/18/2024 12:47:21 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack